# SDR CA130821002

- Difficulty date: August 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 24,981 hours
- Engine: Pwa R985AN14B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: C2FC129
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED WINDSHIELD MOVING, CONTACTED MAINTENANCE AND AFTER INSPECTION FOUND WINDSHIELD BRACKET CRACKED.
